# SDR DALA2024090908829

- Difficulty date: September 3, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0542430) CORROSION ON AFT CARGO BAY R/H ZEE CHANNEL STA 727E - STA 767 STR 25R WL 158. REMOVED AND REPLACED R/H ZEE CHANNEL STA 727D +15-STA 767 IAW B737 SRM 51-40-02, B737 SRM 51-40-05, B737 SRM 53-00-53-2R PROCEDURE 5 AND BOEING DWG # 146A75100.
